# SDR FDEA201401020002

- Difficulty date: January 2, 2014
- Submitted: January 21, 2014
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11F
- Aircraft serial: 48499
- Aircraft time: 73,600 hours, 16,265 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Support Fitting
- Part number: AFA71321
- Condition: Cracked
- Location: Door Frame
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO DOOR LOWER FRAME SUPPORT FITTING DAMAGED.   NR 1 HOLE REAMED TO 0.562 INCHES.   HIGH FREQUENCY EDDY CURRENT OPEN HOLE INSPECTION CARRIED FOUND CRACK INDICATION STILL EXIST, APPROXIMATELY 0.040 INCH.  SUPPORT FITTING REMOVED AND   REPLACED IAW SRM 51-33-01 REVISION 53.   REPAIR CLASSIFIED MAJOR AS PER GMM 6-2-100 REVISION 119
